# SDR R61A201402160282

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR TIE AT FRAME 81 BETWEEN S27-28R CORRODED.  MX R & R SHEAR TIE IAW 170 51-41-00.
